skin-hair-icon
Face skin tone got Darker
Hello My gynaecologist prescribed me novex ds 60mg(Ormeloxifene hydrochloride) for alternate days for one month,but after taking those i noticed my skin tone has darkened several for about 2-3 shades. How can I get my actual complexion back its been 8 months since i took the pills
89 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

It can be improved with specific medicine...Undergo glutathione therapy.. otherwise few creams also available...for detailed prescription do direct online consultation by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It could be due to other reasons as well, please attach images (before and after preferrable) and consult online so that the cause for this can be figured out and appropriate medications prescribed. It can be achieved, just needs correct understanding of your skintype.
Next Steps
consult online with images
Health Tips
sun protection, hydration, adequate sleep
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.